Alert archive / North Carolina / Gale Warnings in 2016

Gale Warning 2, NWS Wilmington, NC

February 6, 2016

NWS Wilmington, NC issued this gale warning at Feb 6, 2016, 4:06 AM EST. It took effect at Feb 7, 2016, 6:00 AM EST. It was in force for . No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 6, 2016, 4:06 AM EST (09:06 UTC)
In effect from
Feb 7, 2016, 6:00 AM EST
Expired
Feb 7, 2016, 3:22 AM EST
In force
Issued by
NWS Wilmington, NC

The text

As transmitted.

309 
WHUS72 KILM 060906
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
406 AM EST SAT FEB 6 2016

AMZ250-252-061700-
/O.UPG.KILM.GL.A.0003.160207T1100Z-160208T0300Z/
/O.NEW.KILM.GL.W.0002.160207T1100Z-160208T0300Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
406 AM EST SAT FEB 6 2016

...GALE WARNING IN EFFECT FROM 6 AM TO 10 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS REPLACED THE GALE
WATCH WITH A GALE WARNING...WHICH IS IN EFFECT FROM 6 AM TO 10 PM
EST SUNDAY. 

* WINDS...NORTH 25 TO 35 KT...WITH GUSTS UP TO 40 KT WILL BACK TO
  THE NORTHWEST AT THE SAME SPEEDS AS THE INTENSE LOW PASSES BY
  LATE SUNDAY AFTERNOON AND EVENING.

* SEAS...WILL PEAK IN THE 6 TO 9 FOOT RANGE...WITH 10 FOOTERS
  POSSIBLE ACROSS THE OUTER WATERS OFF CAPE FEAR LATE THIS
  AFTERNOON AND TONIGHT. WIND DRIVEN WAVES AT 5 TO 7 SECONDS WILL
  DOMINATE THE SEAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ254-256-061700-
/O.NEW.KILM.GL.W.0002.160207T1100Z-160208T0300Z/
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
406 AM EST SAT FEB 6 2016

...GALE WARNING IN EFFECT FROM 6 AM TO 10 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 AM TO 10 PM EST SUNDAY.

* WINDS...NORTH 25 TO 35 KT...WITH GUSTS UP TO 40 KT WILL BACK TO
  THE NORTHWEST AT THE SAME SPEEDS AS THE INTENSE LOW PASSES BY
  SUNDAY MID-AFTERNOON AND EVENING.

* SEAS...WILL PEAK IN THE 5 TO 8 FOOT RANGE. WIND DRIVEN WAVES AT
  5 TO 7 SECONDS WILL DOMINATE THE SEAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
DOUGH
2 follow-up statements
313 
WHUS72 KILM 061449
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
949 AM EST SAT FEB 6 2016

...POWERFUL COASTAL STORM TO DEVELOP OFFSHORE SUNDAY...

AMZ250-252-254-256-070500-
/O.CON.KILM.GL.W.0002.160207T1100Z-160208T0300Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
949 AM EST SAT FEB 6 2016

...GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 10 PM EST SUNDAY...

* WINDS...NORTH 30 TO 35 KT...GUSTS TO 40 KT AT TIMES.

* SEAS...6 TO 12 FEET...HIGHEST OUTER WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

8
679 
WHUS72 KILM 070822
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
322 AM EST SUN FEB 7 2016

AMZ250-252-254-256-071700-
/O.UPG.KILM.GL.W.0002.160207T1100Z-160208T0300Z/
/O.NEW.KILM.SR.W.0001.160207T1100Z-160208T0300Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
322 AM EST SUN FEB 7 2016

...STORM WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE HAS REPLACED THE GALE WARNING WITH A
STORM WARNING...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING.

* WINDS...INCREASING FROM THE NORTH AT 30 TO 40 KT...WITH GUSTS UP
  TO 50 KT...LATER THIS MORNING AND INTO THE AFTERNOON. WINDS WILL
  BACK TO THE NORTHWEST AT THE SAME SPEEDS LATE THIS AFTERNOON
  INTO EARLY THIS EVENING.

* SEAS...WILL PEAK IN THE 7 TO 11 FOOT RANGE THIS LATE THIS
  MORNING THRU EARLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$
DOUGH

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this gale warning went out at Feb 6, 3:37 AM EST, 29 minutes earlier.

Area forecast discussion, Feb 6, 3:37 AM EST, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
337 AM EST SAT FEB 6 2016

.SYNOPSIS...
HIGH PRESSURE OVER MISSISSIPPI WILL MOVE EAST INTO THE CAROLINAS
TODAY. LOW PRESSURE WILL DEVELOP OFFSHORE LATE TONIGHT AND
QUICKLY MOVE OFF TO THE NORTHEAST. THIS SYSTEM WILL BRING RAIN
POSSIBLY HEAVY AT TIMES ALONG THE COAST WITH WITH A CHANCE OF SNOW
MIXING IN...MAINLY INLAND. ARCTIC AIR WILL ARRIVE MONDAY NIGHT
BEHIND A COLD FRONT AND WILL REMAIN OVER THE AREA THROUGH LATE
WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 940 PM FRIDAY...NO CHANGES TO THE FORECAST WITH THE LATEST
UPDATE. PREVIOUS DISCUSSION FOLLOWS:

COLD ADVECTION IS ENDING AT THE 850 MB LEVEL BUT SHOULD CONTINUE
AT 925 MB UNTIL MIDNIGHT. DRIER AIR IS FINALLY ARRIVING AT THE
COAST WITH SKIES BECOMING CLEAR. LOW-LEVEL WINDS WILL SLOWLY VEER
MORE NORTHEASTERLY WITH TIME AS WEAKENING HIGH PRESSURE OVER
MISSISSIPPI MOVES EAST TOWARD THE CAROLINAS.

WITH CLEAR SKIES AND LIGHT WINDS RADIATIONAL COOLING SHOULD BE
PRETTY GOOD TONIGHT. ONE CONCERN IS THE WARM SOIL TEMPERATURES THAT
DEVELOPED OVER THE PAST FEW DAYS. THE MORNING 4-INCH SOIL TEMP IN
CADES SC WAS 53 AND IT'S CURRENTLY 56 HERE IN WILMINGTON. THAT HEAT
SHOULD BLEED OUT INTO THE BOUNDARY LAYER TONIGHT AND KEEP
TEMPERATURES 1-2 DEGREES WARMER THAN MOS INDICATES. MY FORECAST LOWS
ARE IN THE UPPER 20S INLAND AND AROUND 30 AT THE COAST.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
AS OF 3 AM SATURDAY...ALL EYES REMAIN ON THE SYSTEM THAT WILL
ALREADY BE AFFECTING THE FORECAST AREA AS THE PERIOD BEINGS.
SOUTHERN STREAM SHORTWAVE OVER THE EASTERN GOMEX WILL INDUCE SURFACE
LOW DEVELOPMENT OFF THE FL COAST LATE TONIGHT. THE LOW WILL THEN
TRACK NORTHEAST...PASSING OFF THE CAROLINA COAST SUN INTO SUN NIGHT.
THERE WILL BE AN ABUNDANCE OF DEEP MOISTURE DURING THE FIRST HALF OF
THE PERIOD AND STRONG UPPER LEVEL JETTING WILL HELP DEEPEN THE LOW
AND PROVIDE DYNAMICS. THIS SHOULD RESULT IN PRECIP FALLING ACROSS
MUCH OF THE AREA. HAVE HIGH CONFIDENCE IN PRECIP FALLING SUN INTO
SUN NIGHT BUT CONFIDENCE DROPS WITH RESPECT TO THE TYPE OF PRECIP
EXPECTED DURING THE EVENT.

CURRENTLY ALL BUT THE COLDEST OF THE GUIDANCE IS POINTING TO A
RAIN/SNOW EVENT FOR THE AREA WITH POTENTIAL FOR ALL SNOW AS IT ENDS
ACROSS INLAND LOCATIONS. THIS HOWEVER DOES NOT TAKE INTO ACCOUNT
DYNAMICAL PROCESSES THAT CAN CONTRIBUTE A SIGNIFICANT AMOUNT OF
COOLING AS A LOW RAPIDLY DEEPENS. THERE WILL BE PLENTY OF ICE IN THE
CLOUD AS STRONG UPWARD MOTION WITH THE DENDRITIC GROWTH ZONE WILL BE
PRESENT AND FORECAST SOUNDINGS SHOW THE COLUMN BELOW FREEZING ABOVE
ROUGHLY THE 850MB LEVEL (AGAIN DISCOUNTING THE COLDEST OUTLIER).
GIVEN THE HIGH LEVEL OF UNCERTAINTY AND THE SENSITIVITY OF THE P
TYPE FORECAST TO MINOR ADJUSTMENTS IN THE LOWS TRACK DO NOT PLAN TO
ALTER THE INHERITED FORECAST SIGNIFICANTLY. AFTER DISCUSSION WITH
NEIGHBORING OFFICES DECIDED ON A RAIN/SNOW MIX FOR INLAND AREAS SUN
MORNING TURNING TO ALL RAIN IN THE AFTERNOON. HOWEVER IT MUST AGAIN
BE MENTIONED THAT CONFIDENCE REMAINS EXTREMELY LOW AND CHANGES TO
THE FORECAST WILL LIKELY BE REQUIRED.

SECOND HALF OF THE FORECAST PERIOD IS NO LESS OF A CHALLENGE. BRIEF
PERIOD OF DRYING LATE SUN NIGHT AND EARLY MON COMES TO AN END AS
SHORTWAVE/COLD FRONT COMBO APPROACH FROM THE NORTHWEST. THIS FEATURE
ALSO HAS PLENTY OF LIFT AND MOISTURE WITHIN THE DENDRITIC GROWTH
ZONE. COLD AIR WILL AGAIN BE THE ISSUE BUT LATEST GUIDANCE IS
SHOWING TEMPS A BIT COOLER AND THE SYSTEM WILL HAVE STRONG DYNAMICS.
THE LIMITING FACTOR WILL BE A FAIR AMOUNT OF DRY AIR BELOW 850 MB.
SO WHILE THERE IS ARGUABLY A BETTER CHANCE AT GETTING SNOW TO FALL
WITH THE SECOND SYSTEM THE LOW LEVEL MOISTURE REMAINS A LIMITING
FACTOR. HAVE MAINTAINED INHERITED CHC POP FOR LATE MON AND MON NIGHT
BUT WHETHER PRECIP ENDS UP RAIN...RAIN/SNOW MIX...OR EVEN ALL SNOW
THE QUANTITY THAT REACHES THE SURFACE WILL BE LITTLE MORE THAN A
TRACE FOR MOST AREAS.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
AS OF 3 AM SATURDAY...IMPRESSIVE LONGWAVE 5H TROUGH OVER THE EASTERN
CONUS TUE WILL USHER IN ARCTIC AIR FOR MID WEEK. FIRST SHOT OF COLD
AIR ARRIVES EARLY TUE AS COLD FRONT MOVES ACROSS THE AREA WITH A
REINFORCING SHOT EXPECTED ON WED. INITIAL ROUND TUE DROPS 850 TEMPS
TO AROUND -8C IN THE AFTERNOON WITH POTENTIAL FOR 850 TEMPS
APPROACHING -13C ON WED. BY THU THE MID LEVEL TROUGH STARTS LIFTING
NORTH WITH AN INCREASE IN BOTH 850 TEMPS AND 1000-500 HEIGHTS IN
STORE. UNFORTUNATELY LITTLE OF THIS WARMING TRANSLATES TO THE
SURFACE WHERE PARTIAL THICKNESSES SUGGEST ARCTIC AIR WILL HOLD ON
THROUGH THU BEFORE AIR MASS STARTS TO MODIFY FRI AND TEMPS APPROACH
NORMAL. TEMPERATURES FOR MUCH OF THE PERIOD WILL BE BELOW CLIMO WITH
WED AND THU HAVING TEMPS 10 TO 15 DEGREES BELOW. PRESENCE OF COLD
ADVECTION THROUGHOUT THE EVENT IS A DOUBLE EDGED SWORD. IT WILL HELP
PREVENT STRONG RADIATIONAL COOLING...WHICH WOULD YIELD LOWS IN THE
TEENS...BUT IT WILL LEAD TO WIND CHILL VALUES WHICH WILL MAKE IT
FEEL LIKE IT IS IN THE TEENS TUE AND WED NIGHTS.

ANY PRECIP CHANCES DURING THE PERIOD WOULD BE LINKED TO SHORTWAVES
ROUNDING THE BASE OF THE 5H TROUGH. THERE APPEARS TO BE ONLY 1 WITH
ANY SHOT AT SQUEEZING OUT PRECIP AND THIS IS CURRENTLY TIMED TO PASS
TUE AFTERNOON AND EVENING. FORECAST SOUNDINGS DO NOT SHOW A LOT OF
MOISTURE TO WORK WITH...PWATS REMAIN WELL BELOW HALF AN INCH...BUT
STRONGER SHORTWAVES ALWAYS SEEM TO SQUEEZE OUT WHAT LITTLE MOISTURE
IS AVAILABLE. AT BEST IT WOULD BE SOME PATCHY LIGHT FLURRIES AND
DOES NOT CURRENTLY WARRANT A POP OVER 5%.

&&

.AVIATION /09Z SATURDAY THROUGH WEDNESDAY/...
AS OF 06Z...FAIRLY HIGH CONFIDENCE FOR VFR CONDITIONS EARLY THIS
MORNING THROUGH DAYTIME SATURDAY AND INTO THE EARLY EVENING. HIGH
PRESSURE NEARLY OVERHEAD THROUGH THE PRE-DAWN HOURS WITH WINDS
EITHER CALM OR NE AT 3 KT OR LESS UNDER SCT CIRRUS CLOUDS.
FOR DAYTIME SATURDAY...EXPECT NORTHEAST WINDS 5 TO 10 KT
WITH A DECK OF CI/CS AT 250K FT WITH A SCT/BKN DECK OF AC AT 100K
TO 120K FT IN THE AFTN AND EVENING. EARLY THIS EVENING...
LOW PRESSURE WILL DEVELOP OFF THE FLORIDA EAST COAST...THEN DEEPEN
RAPIDLY AS IT TRACKS NE JUST OFFSHORE AND PARALLEL TO THE SE U.S.
COAST TONIGHT THRU SUNDAY. FOR SUNDAY EVENING...LOW LEVEL CLOUDS
IN THE 2500 TO 5000 FT LEVEL WILL DEVELOP AS WELL AS STREAM
NORTHWARD OVER THE REGION FROM THIS DEVELOPING LOW.
BY THE END OF THE FORECAST PERIOD...RAIN IS EXPECTED TO HAVE
COMMENCED...ESPECIALLY ACROSS THE COASTAL TERMINALS. POSSIBLE
MVFR CONDITIONS ALONG THE IMMEDIATE COAST AT THE END OF THE 06Z
TAF ISSUANCE PERIOD. THE SFC PG WILL TIGHTEN SATURDAY EVENING
RESULTING WITH INCREASING N TO NNE WINDS...BECOMING GUSTY
AT THE COAST.

EXTENDED OUTLOOK...RAIN AND OR POSSIBLE SNOW SUNDAY WITH
IFR CONDITIONS POSSIBLE. BECOMING VFR LATE SUN NIGHT INTO MON.
CLOUDINESS AND A CHANCE OF PRECIPITATION WITH MVFR CONDITIONS
POSSIBLE LATE MONDAY INTO TUESDAY. PREDOMINATELY VFR WEDNESDAY.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 940 PM FRIDAY...NO CHANGES TO THE FORECAST WITH THE LATEST
UPDATE. PREVIOUS DISCUSSION FOLLOWS:

HIGH PRESSURE OVER MISSISSIPPI WILL BUILD EAST TOWARD THE
CAROLINAS TONIGHT. THE PRESSURE GRADIENT SHOULD WEAKEN WITH
TIME...LEADING TO SLOWLY DIMINISHING WIND SPEEDS. SMALL CRAFT
ADVISORIES WILL REMAIN IN EFFECT THROUGH 7 PM FOR THE NORTH
CAROLINA WATERS...BUT SEAS SHOULD FALL BELOW THE REQUISITE 6 FEET
EVEN OUT AT 20 MILES DISTANCE FROM SHORE LATER THIS EVENING.

SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
AS OF 3 AM SATURDAY...GALE CONDITIONS THROUGH SUN EVENING RELENT
SUNNIGHT AND EARLY MON AS LOW EXITS AND WEAK SURFACE RIDGE BUILDS
IN.THE REPRIEVE IS SHORT LIVED AND SOUTHWEST TO WEST FLOW
EXCEEDING 25KT IS EXPECTED TO DEVELOP LATE MON AFTERNOON AND
CONTINUE THROUGH THE END OF THE PERIOD. SEAS FOLLOW A SIMILAR
PATH WITH HIGHEST VALUES ON SUN BEFORE DROPPING UNDER 6 FT LATE
SUN NIGHT AND EARLY MON. HOWEVER BY MON EVENING SEAS WILL BE AT
OR ABOVE 6 FT AND WILL CONTINUE TO BUILD MON NIGHT.

LONG TERM /TUESDAY THROUGH WEDNESDAY/...
AS OF 3 AM SATURDAY...ANTICIPATE CONTINUATION OF HEADLINES FOR
MUCH OF THE PERIOD DUE TO STRONG COLD ADVECTION AND OFFSHORE
FLOW. WEST TO NORTHWEST FLOW WILL REMAIN IN THE 20 TO 25 KT RANGE
FROM THE START OF THE PERIOD THROUGH WED EVENING WITH SEAS
RUNNING 4 TO 7 FT FOR ALL BUT THE VERY END OF THE PERIOD. COLD
ADVECTION AND WINDS START TO WEAKEN WED EVENING WITH SPEEDS
DROPPING TO NEAR 15 KT BY THE END OF THE PERIOD.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...GALE WARNING FROM 6 AM TO 10 PM EST SUNDAY FOR AMZ250-252-254-
     256.

&&

NEAR TERM...DCH
SHORT TERM...III
LONG TERM...III
AVIATION...DCH
Hazardous weather outlook, Feb 6, 4:01 AM EST, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
401 AM EST SAT FEB 6 2016

NCZ087-096-099-SCZ017-023-024-032-033-039-070915-
ROBESON-BLADEN-COLUMBUS-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-
401 AM EST SAT FEB 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

A MIXTURE OF LIGHT SNOW AND LIGHT RAIN WILL DEVELOP LATE THIS
EVENING AND CONTINUE OVERNIGHT. ONLY A TRACE OF SNOW IS EXPECTED
TONIGHT DUE TO MILD GROUND TEMPERATURES AND AIR TEMPERATURES AT OR
SLIGHTLY ABOVE FREEZING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

FOR SUNDAY...
RAINFALL AMOUNTS OF 0.25 TO 0.50 INCHES WILL OCCUR ALONG AND WEST
OF THE I-95 CORRIDOR. AND FROM THE I-95 CORRIDOR EAST TO THE
IMMEDIATE COAST...0.50 TO 1.25 INCHES...WITH THE HIGHER AMOUNTS
ALONG THE IMMEDIATE COAST.

SNOWFALL AMOUNTS...DEPENDING ON SURFACE AND GROUND TEMPERATURES...
MAY ACCUMULATE FROM A TRACE TO LESS THAN 1/2 OF AN INCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ105-107-109-SCZ055-070915-
INLAND PENDER-INLAND NEW HANOVER-INLAND BRUNSWICK-INLAND GEORGETOWN-
401 AM EST SAT FEB 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

FOR SUNDAY...
RAINFALL AMOUNTS OF 0.75 TO 1.25 INCHES ARE POSSIBLE WITH THIS LOW
PRESSURE SYSTEM. THE RAIN WILL FALL WITHIN A 12 TO 18 HOUR TIME
PERIOD AND COULD PRODUCE ISOLATED AND TEMPORARY FLOODING ACROSS
PRONE LOCATIONS AND THOSE AREAS THAT RECENTLY RECEIVED 3 TO 5
INCHES OF RAINFALL. HOWEVER...A FLOOD WATCH IS NOT ANTICIPATED.

A FEW FLAKES OF SNOW MAY MIX WITH THE RAIN PRIOR TO ITS ENDING
SUNDAY EVENING. NO SNOW ACCUMULATION IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SCZ053-070915-
INLAND HORRY-
401 AM EST SAT FEB 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

FOR SUNDAY...
RAINFALL AMOUNTS OF 0.75 TO 1.25 INCHES ARE POSSIBLE WITH THIS LOW
PRESSURE SYSTEM. THE RAIN WILL FALL WITHIN A 12 TO 18 HOUR TIME
PERIOD AND COULD PRODUCE ISOLATED AND TEMPORARY FLOODING ACROSS
PRONE LOCATIONS AND THOSE AREAS THAT RECENTLY RECEIVED 3 TO 5
INCHES OF RAINFALL. HOWEVER...A FLOOD WATCH IS NOT ANTICIPATED.

A FEW FLAKES OF SNOW COULD MIX WITH THE RAIN PRIOR TO ITS ENDING
SUNDAY EVENING. OTHER THAN A TRACE WELL INLAND...NO SNOW
ACCUMULATION IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ106-108-110-SCZ054-056-070915-
COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL HORRY-
COASTAL GEORGETOWN-
401 AM EST SAT FEB 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

FOR SUNDAY...
RAINFALL AMOUNTS OF 0.75 TO 1.25 INCHES ARE POSSIBLE WITH THIS LOW
PRESSURE SYSTEM. THE RAIN WILL FALL WITHIN A 12 TO 18 HOUR TIME
PERIOD AND COULD PRODUCE ISOLATED AND TEMPORARY FLOODING ACROSS
PRONE LOCATIONS AND THOSE AREAS THAT RECENTLY RECEIVED 3 TO 5
INCHES OF RAINFALL. HOWEVER...A FLOOD WATCH IS NOT ANTICIPATED.

A FEW FLAKES OF SNOW MAY TEMPORARILY MIX WITH THE RAIN PRIOR TO
ITS ENDING SUNDAY EVENING. NO SNOW ACCUMULATION IS EXPECTED.

IN ADDITION...NORTH TO NORTHWEST WINDS MAY GUST UP TO 40
MPH...JUST BELOW WIND ADVISORY CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ250-252-254-256-070915-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
401 AM EST SAT FEB 6 2016

...GALE WARNING IN EFFECT FROM 6 AM TO 10 PM EST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

SMALL CRAFT ADVISORY CONDITIONS WILL DEVELOP AFTER MIDNIGHT
TONIGHT...AND RAPIDLY TRANSITION TO GALE WARNING CONDITIONS BY
SUNRISE SUNDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DOUGH

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 1:11 PM ESTWind AdvisoryILMBrunswick, New Hanover, Pender32 hr
Feb 6, 2:57 PM ESTFlood WatchILMBrunswick, Columbus, New Hanover, Pender30 hr

Nearby

Gale Warnings in North Carolina, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.